# SDR YENA2023110801359

- Difficulty date: November 4, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 008
- Aircraft time: 46,244 hours, 30,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FWD WET AREA FLOOR STRUCTURE TRACK LEFT SUPPORT @FRAME 19Y-10.5 HAS CORROSION MANRED IN RED; BLENDED CORROSION ON RH SEAT TRACK AT FR -14PER EMB 190 SRM 51-10-03 DAMAGE MEASEURES L=.800 W=.600 H=.52 ORIGINAL THICKNESS IS .07 AND REMAINING MATERIAL IS .018 DAMAGE IS OUT OF LIMITS ON LEFT TRACK FRAME 19 PART REQUIRES REPLACEMENT PER E190 SRM 51-75-16 TABLE 1 REMOVED AND REPLACED LEFT TRACK SUPPORT ON FWD WET AREA PER E-190 SERM 51-40-08 ALL WORK ACCOMPLISHED ON EAMS W0 H9271 NR 00124. (CONSIDERED AS A MAJOR REPAIR)
